5 doctors weighed in:
Can statin cause insomnia?
5 doctors weighed in

Dr. Luis Villaplana
Internal Medicine
2 doctors agree
In brief: Yes
Happened to me with 2 different ones.

In brief: Yes
Happened to me with 2 different ones.
Dr. Luis Villaplana
Dr. Luis Villaplana
Thank
Dr. Steven Bowers
Internal Medicine
2 doctors agree
In brief: Not typically
Insomnia is not a common side effect of statin drugs.

In brief: Not typically
Insomnia is not a common side effect of statin drugs.
Dr. Steven Bowers
Dr. Steven Bowers
Thank
Dr. Alan Ali
Psychiatry
In brief: Statins
Difficulty sleeping is a reported side-effect, also headaches, flushing of skin, dizziness, cramps, nausea/vomiting.

In brief: Statins
Difficulty sleeping is a reported side-effect, also headaches, flushing of skin, dizziness, cramps, nausea/vomiting.
Dr. Alan Ali
Dr. Alan Ali
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors